# SDR AALA981206

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 1190030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY PORTABLE BREATHING EQUIPMENT DEPLETED.  REPLACED PORTABLE BREATHING EQUIPMENT.  SYSTEM GROUND CHECKED NORMAL.  (X)
